Publications by Zhu, Q

Browse Results (2 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

Refine

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Journal Articles (2)
Zhu, J, Yu, X, Zhang, T, Cao, Z, Yang, Y and Yi, Y 2016, 'Sliding mode control of MIMO Markovian jump systems', Automatica, vol. 68, pp. 286-293. 30   15 Cited 10 times in Scopus10 0
Zhu, Q, Yu, X, Song, A, Fei, S, Cao, Z and Yang, Y 2014, 'On sliding mode control of single input Markovian jump systems', Automatica, vol. 50, no. 11, pp. 2897-2904. 81   19 Cited 13 times in Scopus13 0
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us